# SDR ASAA2021120536827

- Difficulty date: December 5, 2021
- Submitted: December 8, 2021
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 46,997 hours, 13,718 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTING SOMETIME AFTER CENTER TANK FUEL COMPLETELY BURNED, THE CENTER TANK FUEL INDICATION OF "0.00" WILL GO BLANK, FOLLOWED SHORTLY THERE AFTER BY THE TOTAL FUEL INDICATION, BOTH INDICATIONS WILL RETURN A FEW SECONDS LATER. ALL OTHER FUEL QTY AND FLOW INDICATIONS OPERATED NORMALLY. ACTUAL FUEL BURN WAS IN ACCORDANCE WITH FLIGHT PLAN PREDICTIONS. GROUNDED - YES. PERFORMED FQIS BITE PROCEDURE INFLIGHT FAULT PROCESSES FAILED. CURRENT STATUS NO FAULT. INFLIGHT FAULT FOUND TO BE INTERMITTENT. PERFORMED 30 DAY MAINTENANCE CHECK HISTORY IN ACCORDANCE WITH B737-800 FIM 28-41 TASK 801,
